eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Loratadine cause Intraocular pressure increased?





Summary: Intraocular pressure increased is found among people who take Loratadine, especially for people who are male, 60+ old, also take medication Vitamin a, and have Glaucoma.

We study 9,745 people who have side effects while taking Loratadine from FDA and social media. Among them, 10 have Intraocular pressure increased. Find out below who they are, when they have Intraocular pressure increased and more.

You are not alone: join a mobile support group for people who take Loratadine and have Intraocular pressure increased >>>

Loratadine

Loratadine has active ingredients of loratadine. It is often used in allergies. (latest outcomes from Loratadine 10,975 users)

Intraocular pressure increased

Intraocular pressure increased has been reported by people with glaucoma, high blood pressure, macular degeneration, high blood cholesterol, depression.(latest reports from Intraocular pressure increased 5,882 patients)

On Dec, 1, 2014: 9,745 people reported to have side effects when taking Loratadine. Among them, 10 people (0.10%) have Intraocular Pressure Increased.

Trend of Intraocular pressure increased in Loratadine reports

Time on Loratadine when people have Intraocular pressure increased * :

n/a

Gender of people who have Intraocular pressure increased when taking Loratadine * :

FemaleMale
Intraocular pressure increased50.00%50.00%

Age of people who have Intraocular pressure increased when taking Loratadine * :

0-12-910-1920-2930-3940-4950-5960+
Intraocular pressure increased0.00%0.00%25.00%0.00%0.00%0.00%0.00%75.00%

Severity of Intraocular pressure increased when taking Loratadine ** :

n/a

How people recovered from Intraocular pressure increased ** :

n/a

Top conditions involved for these people * :

  1. Glaucoma (3 people, 30.00%)
  2. Acne (2 people, 20.00%)
  3. Asthma (2 people, 20.00%)
  4. Chronic obstructive pulmonary disease (1 people, 10.00%)
  5. Headache (1 people, 10.00%)

Top co-used drugs for these people * :

  1. Vitamin a (3 people, 30.00%)
  2. Vitamin e (3 people, 30.00%)
  3. Fish oil (3 people, 30.00%)
  4. Montelukast sodium (3 people, 30.00%)
  5. Multi-vitamins (3 people, 30.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Intraocular Pressure Increased while taking Loratadine?

You are not alone! Join a mobile support group:
- support group for people who take Loratadine and have Intraocular Pressure Increased
- support group for people who take Loratadine
- support group for people who have Intraocular Pressure Increased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Loratadine, Intraocular pressure increased

You may be interested at these reviews (Write a review):

  • Living with chronic pain while battling with psychological disorders. (1 response)
    I have had back problems since 2004. I have been on pain management since 2007. A year ago I was diagnosed with Fibromyalgia. Not only does fibromyalgia cause deep wide spread pain, it also makes me feel lethargic, fluish, and greatly effects my daily life. I also have some psychological conditions as well. Mostly due to a traumatic event experienced as a child.
    Reply
  • Oxybutynin chloride and chest pain
    A urologist prescribed Vesicare (and Estrace cream) early in 2013 for urge incontinance. When hospitalized for cellulitis (never had it before) in May (2013), I took lots of I-V Clindamycin. The hospital had Ditropan on their formulary, and the urologist switched to it (it was cheaper)--and I continued taking Oxybutynin throughout the summer (2013).

    Before 2013, I had had rare episodes of chest pain (not proven angina) no more than once a year. While on Vesicare and Dipropan, the frequency of chest pain increased to once a month, then once a week, then twice a week, then every other day (by late summer). In July I had a treadmill-EKG (with radioisotope) in USA and my family-practice-physician said it was normal and that my chest pain is NOT heart-related. He took me off Indocin and I have since quit taking Meloxicam and aspirin (no NSAIDs now). I returned to where I live overseas in early August and continued to have chest pain with increasing frequency. In the city where I live, it is too hot in the summer, and too cold in the winter. I saw an American doctor (overseas) in mid-August and my heart rate was irregular (I've never been told THAT before). My blood pressure is usually perfect, but this time my diastolic BP was the lowest it's ever been (about 50). My EKG was said to be normal (except slow rate). My normal pulse is about 60. The doctor said the low diastolic blood pressure was my body's way of helping me "beat the heat," and she suggested I lower the dosage of Oxybutynin from 15 mg daily to 10 mg daily--at least until the summer heat abated. [She was concerned about possible synergistic effect of anti-histamine (Claritin) and anti-cholinergic (Oxybutynin).] Having no return of urologic symptoms (which were severe a few months ago), I have since lowered the dosage of Oxybutynin from 10 mg daily to 5 mg daily.

    I am 68 (had total thyroidectomy in 1978, 3 C-sections in the early 1980's, and two total knee replacement surgeries in 1998 and 2007). I had elevated anti-TPO in 2012 and a new dx of auto-immune thyroiditis early in 2013 (but 98% of my thyroid tissue was removed in 1978).
    Reply

More reviews for: Loratadine, Intraocular pressure increased

Comments from related drug studies (Check your drugs):

  • Loratadine was prescribed for "sinus headaches" by pediatric doctor, medicine has had no significant impact on allergies or the headaches it was originally prescribed for. Listed symptoms first noticed after approx. 1 to 1.5 years of continuous use.
    Reply
  • Bleeding symptoms reduce when off medication for nearly a week. Blood clot type content in loose stool (liquid). blood ranges from very dark to bright in same movement. Amount of blood is concern. There is pain and firm area in between upper pelvic and lower abdomen area that disappears after moveme ...
    Reply
  • I was wondering how the drugs given to my young stepdaughter work together. Because she takes these medications I do not feel comfortable giving her other types of over the counter medications such as acetamenaphine, ibuprofen, etc.
    Reply
  • I took this for six days and then on the sixth day I started getting a bad migraine, severe dizziness, and blurred vision in one eye. I immediately stopped taking it and after it was out of my system for a day I woke up feeling fine.
    Reply
  • I always had and still have very thick healthy hair.I noticed two years ago after starting on Armour thyroid and Lorazepam also I started using a natural biodentical progesterone cream that slowly I noticed my hair was thinning out in my bang area along with the temple area.
    Reply

More related studies for: Loratadine, Intraocular pressure increased

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.